# SDR P5CA9700524

- Difficulty date: May 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- Engine: Pwa JT9D7A
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: O-Ring
- Part number: MS9388043
- Condition: Leaking
- Location: Nr 4 Engine
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

NR 4 ENGINE OIL QUANTITY DROPPED TO 0 AND OIL PRESSURE LIGHT CAME ON.  SHUT DOWN ENGINE, WINDMILL TIME 22 MINUTES WITH ZERO OIL PRESSURE AND QUANTITY.  FOUND PACKING LEAKING AT BOTTOM OF TOWER SHAFT REPLACED PACKING PER M/M 72-61-00 PAGE 1, COMPLIED WITH WINDMILL INSPECTION PER M/M 72-00-00 PAGES 680 O AND P.  LEAK CHECK OK PER M/M 71-00-00.
